# SDR SWIA202056738

- Difficulty date: December 18, 2020
- Submitted: March 9, 2021
- Operation: Air carrier
- Aircraft: N738EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10146
- Aircraft time: 25,116 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*RIGHT HAND FLOOR SILL IS CORRODED AT THE FORWARD END FS969.00 Â€“ FS985.00. (MARKED)   (C-CHECK) RO 3/8/2021    REMOVED AND  INSTALLED NEW RH FLOOR SILL P/N SH670-31518-1 BETWEEN FS969.00 - FS985.00 REF CRJ700-SRM51-42-06-001-001-A01 AND DWG SH670-32170, REV V. PRESSURE CHECK GOOD AT THIS TIME.  COMPLIED WITH TASK CARD 51-900-1002-SKY
